≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

workings of sepia please david

HI David

I have been taking sepia for chronic headaches and hormonal problems and have been much improved the last 3 months but now within seconds of taking a sepia dose I start getting a migraine. Does that mean it is not working anymore and need another remedy or I am ready for the next potency. I took sepia this morning and have an instant migraine so is there an antidote for sepia to reverse this headache?
My homeopath is away for 2 weeks so I can't ask her and I always like your way of explaining the workings of homeopathy. Thanks Nicky
 
  beanpole on 2011-10-21
This is just a forum. Assume posts are not from medical professionals.
Ok lets try and work this out.

How long has the migraine been going on for?

Is it exactly like a normal migraine for you?

Is it the first time it has happened?

How many doses of Sepia have you had?

What potency are you on?

How is the remedy being administered?

What did not improve on the Sepia?
 
brisbanehomoeopath last decade
How long has the migraine been going on for?

I have had headaches for years like sinus headaches triggered by food ie chocolate,cheese wine and starting at 3pm so the homeopath put me on nat Mur for a couple of months and the nature and frequency of my headaches have changed. I started getting migraine headaches with nausea and light which responded well to ipeacac on 2 occasions. So we stopped the nat MUr and started sepia 2 months as I am 45 years and my periods had disappeared. My periods returned and I was sleeping better and no headaches for 2 months . Everything improved and nothing seemed worse. She changed me to 200 potency 4 weeks ago. I have had 3 doses 2 weeks apart .5 successions in 1/4 cup water. In the last 1 week my periods have disappeared again, sleep disturbed and 3 chronic headaches in 1 week. The headache on Wednesday seemed very left sided with extreme nausea but did not respond to ipeca this time.
I had a dose this morning and it has bought on tightening of head but not migraine yet.

Thank you for your time David.

Nicky
 
beanpole last decade
Ok few things that need to be answered here.

Why were you given 3 doses of the remedy? Did you still have symptoms to be cured when you took each dose? Was the case assessed before you took each dose to see if you actually needed it?

Why did she put you up to 200c when 30c was working so well? No reason to change to potency if the one you are using is working.

5 succussions is too many, you should drop it down to 1 or 2.

1/4 cup is too little water for you I think. Increase it to 1/2.

Stop taking the Sepia - you are having too much of it. Your case needs to be reassessed as soon as possible. If necessary (due to symptoms appearing) it would be better to repeat the 30c, with 2 succussions, in 1/2 cup of water.

200c is either too strong for you, or has been given too frequently. You should also not be using a second remedy to deal with the effects of the first, or to deal with symptoms that are not being cured by the first remedy. That is going to cause trouble in your case. It implies that Sepia is only partially correct or is being used in the wrong way (although that is not really anything I could say with confidence without studying your case).
 
brisbanehomoeopath last decade
Thanks David

I don't have an appointment for another 2 weeks so shall i stop it altogether until then?

After the 30c I started to wake up at 3am so we moved to /02 then the same thing happened after 4 weeks so we moved to 200c and she told me to take it every 2 weeks until the next appointment.

Nicky
 
beanpole last decade
If you are getting negative effects then yes you should stop. Let your homoeopath try and work out what is happening.

If you were getting side effects from the 30c then you really should have stopped altogether rather than moving up to another potency. Only after a break, should the case be retaken and then a new potency (or even remedy) prescribed. I think it is just haste which is the problem here. So a little patience will probably fix it.
 
brisbanehomoeopath last decade
She told me even negative effects may mean it is time to change the potency. Is taht correct? So how do you know if it is an aggravation?

Nicky
 
beanpole last decade
Aggravation is current symptoms getting worse.

Side effects (provings) are new symptoms.

Aggravation is a sign to STOP not continue. It is the signal that the remedy has started to work. The remedy intensifies your symptoms in order to trigger the response of your vital force to 'push back' the opposite way (homeostasis). This push back is the curative process. If you keep taking the remedy, you never give your vital force a chance to do that, it just keeps getting shoved in the direction your disease is already going. Obviously over time this can actually make you worse.

Potency is only changed when necessary - when something is problematic and the last potency is not affecting it; when the expression of the disease is changing levels (eg. moving from physical to emotional); when the symptoms have improved to a point but will not improve any further; when the intensity of the disease changes up or down.

Changing too soon just causes turmoil. It must be done at the right time.
 
brisbanehomoeopath last decade
I am a sepia male. I am having horrible aggravations?? I took 4 doses 30c 2 days apart for moderate chronic dpression, since I had significant relief after 1st dose. Now one week after last dose I feel worse than ever. Severe mood issues, increased anxiety and edgy, like never before... Should I antidote, and with what, or raise doses? Is this a proving?

I realize homeopathics can be dangerous but I want to be sure I have not caused irreversible symptoms. Will these symptoms wear off with time or antidote??? Please help and thank you!
 
wizardone 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.